These are links to posts here in the OvCa forum addressing this same question and as there were numerous responses you might want to look at them. A lot of people who could tell you about this aren't posting much these days so... Most of the time on questions like this where it concerns a drug or procedure you can usually finds tons of posts by going through the search at the top of the page.
Also, a little more info would really help. Is this first line chemo or a recurrence? What stage are you? How old are you? How is your general overall health? Do you have drug allergies, etc Those things could make a huge difference in how you react to it.
Hi, I had carbo/gemzar for recurrence. I started in Nov..07. I had the nausea thing for about 4 days, then I had major fatigue from the gemzar, and irritated mouth. The gemzar is rough on platelets and red blood counts. It was set up as carbo/gemzar day 1, gemzar day 8. On the first day 8, I could not do the gemzar because of these low counts. I got an aranesp shot and did day 8 a week late. My dr. chenged me to day 1/day 14. On rd 2 I could not do day 14 until day 21 for the counts. On rd 3, I reacted to carbo after I had finished the drip and the gemzar, ( about 30 minutes later than most reactions). I have changed to cytoxan/gemzar now and have done 2 rds of this. The side effects are pretty much the same. Ca125 was about 270 in Nov.. Last visit it was 33. The dr. wants me to do 3 more rds "at least". I see her next week and will know more where I stand. Donna
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.